# SDR 98ZZZX1717

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3304X
- Make and model: Cessna 310L
- Aircraft serial: 310L0154
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Master Solenoid
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT COME DOWN DUE TO A BROKEN WIRE TO MASTER SOLENOID.  REPLACED WIRE WITH NEW AND WILL REPLACE ALL WIRING ON MASTER SIDE DUE TO AGE.
